Robust and Stable Predictive Control with Bounded Uncertainties.

C. Ramos, M. Martínez, J. Sanchis, J.M. Herrero. Journal of Mathematical Analysis and Applications. Vol. 342, num. 2, pp. 1003 - 1014, 15 June 2008 (ISSN:0022-247X)
Título:
Robust and Stable Predictive Control with Bounded Uncertainties.
Autor (es):
C. Ramos, M. Martínez, J. Sanchis, J.M. Herrero.
Revista:
Journal of Mathematical Analysis and Applications. Vol. 342, num. 2, pp. 1003 - 1014, 15 June 2008 (ISSN:0022-247X)
Publicado en:
Revistas 2008